Search:
Tokushima UniversityGraduate School of Technology, Industrial and Social SciencesDivision of Science and TechnologyMathematical ScienceMathematical Methods in Sciences
Tokushima UniversityFaculty of Science and TechnologyDepartment of Science and TechnologyMathematical and Natural SciencesMathematical Methods in Sciences
Tokushima UniversityFaculty of EngineeringCenter for Mathematics and Physics in Engineering EducationFundamentals of Engineering
Tokushima UniversityGraduate School of Advanced Technology and ScienceIntelligent Structures and Mechanics Systems EngineeringCivil and Environmental EngineeringPlanning and Design Systems Engineering for Infrastructures
(Files for researchmap) [PDF manual] [Auto-propagate to researchmap]

Research Activity

His Web Page

Field of Study

Theory of Differential Equations

Subject of Study

非線形楕円型方程式の定性的研究 (differential equation, analysis, nonlinear)

Book / Paper

Academic Paper (Judged Full Paper):

1. Nobuyoshi Fukagai, Masayuki Ito and Kimiaki Narukawa :
Quasilinear elliptic equations with slowly growing principal part and critical Orlicz-Sobolev nonlinear term,
Proceedings of the Royal Society of Edinburgh Section A Mathematics, Vol.139, 73-106, 2009.
(DOI: 10.1017/S0308210507000765)
2. Nobuyoshi Fukagai and Kimiaki Narukawa :
On the existence of multiple positive solutions of quasilinear elliptic eigenvalue problems,
Annali di Matematica Pura ed Applicata, Vol.186, No.3, 539-564, 2007.
(DOI: 10.1007/s10231-006-0018-x)
3. Nobuyoshi Fukagai, Masayuki Ito and Kimiaki Narukawa :
Positive solutions of quasilinear elliptic equations with critical Orlicz-Sobolev nonlinearity on Rn.,
Funkcialaj Ekvacioj, Vol.49, No.2, 235-267, 2006.
(DOI: 10.1619/fesi.49.235)
4. Nobuyoshi Fukagai and Kimiaki Narukawa :
Multiple positive solutions of nonlinear eigenvalue problems associated to a class of p-Laplacian like operators,
Communications in Contemporary Mathematics, Vol.5, No.5, 737-759, 2003.
5. Nobuyoshi Fukagai and Kimiaki Narukawa :
Bifurcation phenomena associated to a class of p-Laplacian like operators,
Manuscripta Mathematica, Vol.109, No.2, 175-201, 2002.
(DOI: 10.1007/s00229-002-0298-4)
6. Nobuyoshi Fukagai, Masayuki Ito and Kimiaki Narukawa :
Limit as p → ∞ of p-Laplace eigenvalue problems and L-inequarity of the Poincaré type,
Differential and Integral Equations, Vol.12, No.2, 183-206, 1999.
7. Nobuyoshi Fukagai, Masayuki Ito and Kimiaki Narukawa :
Limit as p→∞ of p-Laplace eigenvalue problems and L-inequality of the Poincaré type,
Differential and Integral Equations, Vol.12, No.2, 183-206, 1999.
8. Nobuyoshi Fukagai, Masayuki Ito and Kimiaki Narukawa :
A bifurcation problem of some nonlinear degenerate elliptic equations,
Advances in Differential Equations, Vol.2, No.6, 895-926, 1997.
9. Nobuyoshi Fukagai and Kimiaki Narukawa :
On a model equation of one-dimensional elasticity.,
Advances in Mathematical Sciences and Applications, Vol.6, No.1, 31-65, 1996.
10. Nobuyoshi Fukagai, Masayuki Ito and Kimiaki Narukawa :
Bifurcation of radially symmetric solutions of degenerate quasilinear elliptic equations,
Differential and Integral Equations, Vol.8, No.7, 1709-1732, 1995.
11. Nobuyoshi Fukagai, Masayuki Ito and Kimiaki Narukawa :
Bifurcation of radially symmetric solutions of degenerate quasilinear elliptic equations,
Differential and Integral Equations, Vol.8, No.7, 1709-1732, 1995.
12. Nobuyoshi Fukagai and Kimiaki Narukawa :
Nonlinear eigenvalue problem for a model equation of an elastic surface.,
Hiroshima Mathematical Journal, Vol.25, No.1, 19-41, 1995.
13. Nobuyoshi Fukagai :
Nonnegative entire solutions of a class of degenerate semilinear elliptic equations,
Hiroshima Mathematical Journal, Vol.20, 385-394, 1990.
14. Nobuyoshi Fukagai and Kiyoshi Yoshida :
An existence theorem for positive solutions of degenerate semilinear elliptic equations,
Funkcialaj Ekvacioj, Vol.32, 357-364, 1989.
15. Nobuyoshi Fukagai, Takasi Kusano and Kiyoshi Yoshida :
Some remarks on the supersolution-subsolution method for superlinear elliptic equations,
Journal of Mathematical Analysis and Applications, Vol.123, No.1, 131-141, 1987.
(DOI: 10.1016/0022-247X(87)90298-8,   Elsevier: Scopus)
16. Nobuyoshi Fukagai :
Positive entire solutions of higher order semilinear elliptic equations,
Hiroshima Mathematical Journal, Vol.17, 561-590, 1987.
17. Nobuyoshi Fukagai :
Positive entire solutions of semilinear elliptic equations,
Mathematische Annalen, Vol.274, 75-93, 1986.
18. Nobuyoshi Fukagai :
Existence and uniqueness of entire solutions of second order sublinear elliptic equations,
Funkcialaj Ekvacioj, Vol.29, 131-141, 1986.
19. Nobuyoshi Fukagai :
On decaying entire solutions of second order sublinear elliptic equations,
Hiroshima Mathematical Journal, Vol.14, 551-562, 1985.
20. Nobuyoshi Fukagai and Takasi Kusano :
Oscillation theory of first order functional-differential equations with deviating arguments,
Annali di Matematica Pura ed Applicata, Vol.136, 95-117, 1984.
21. Nobuyoshi Fukagai and Takasi Kusano :
On second order functional-differential equations and inequalities with deviating arguments,
Monatshefte für Mathematik, Vol.96, 107-118, 1983.

Academic Paper (Unrefereed Paper):

1. Nobuyoshi Fukagai, Masayuki Ito and Narukawa Kimiaki :
Variational methods in Orlicz-Sobolev spaces to quasilinear elliptic equations,
RIMS Kokyuroku, Vol.1405, 14-30, 2004.
(CiNii: 110001018925)

Grants-in-Aid for Scientific Research (KAKEN Grants Database @ NII.ac.jp)

  • Free boundary problem with quasilinear elliptic equations (Project/Area Number: 22540229 )
  • Research on the structure of solutions for anisotropic quasilinear elliptic equations (Project/Area Number: 17540197 )
  • Quasilinear Elliptic Differential Equations of Critical Nonlinear Growth (Project/Area Number: 16540197 )
  • Research on quasilinear elliptic equations with rapidly growing principal parts (Project/Area Number: 14540211 )
  • Studies on Some Degenerate Quasilinear Elliptic Equations in Unbounded Domains (Project/Area Number: 11640207 )
  • Qualitative Theory of Quasilinear Degenerate Elliptic Differential Equations (Project/Area Number: 11640206 )
  • THE STUDY OF NON-LINEAR PHENOMENA BY THE ASYMPTOTIC ANALYSIS (Project/Area Number: 11640124 )
  • THE MATHEMATICAL ANALYSIS TO NON-LINEAR PHENOMENA THROUGH NON-LINEAR PARTIAL DIFFERENTIAL EQUATIONS (Project/Area Number: 09640276 )
  • Studies on the Structure of Solutions of Degenerate Quasilinear Elliptic Equations (Project/Area Number: 09640197 )
  • Qualitative Theory of Nonlinear Elliptic Differential Equations (Project/Area Number: 09640196 )
  • 場の量子論における超対称性の数学的研究 (Project/Area Number: 07640220 )
  • 連立非線形方程式系の大域における数値解法とその応用 (Project/Area Number: 06640315 )
  • 非線型・方程式の定性解析 (Project/Area Number: 05740102 )
  • 常微分方程式系の初期値問題の数値解析的研究 (Project/Area Number: 05640268 )
  • 常微分方程式系の概周期解の数値解析 (Project/Area Number: 04640236 )
  • 非線形振動と波動における概周期象の数理の研究 (Project/Area Number: 03640215 )
  • 非線形楕円型方程式の解析的理論 (Project/Area Number: 03640164 )
  • 連立非線形方程式系の大域における数値解法とその応用 (Project/Area Number: 02640175 )
  • 常微分方程式系の初期値問題の数値解析的研究 (Project/Area Number: 01540184 )
  • 非線形振動と波動の数値解析的研究 (Project/Area Number: 63540172 )
  • 非線形微分方程式の解の構造についての数学的研究 (Project/Area Number: 61540157 )
  • 微分方程式の解の定性的研究 (Project/Area Number: 61540114 )
  • Search by Researcher Number (90175563)